I started taking suboxone on Friday morning @ 8mg. Am now @ 6 mg in the am (dose 1), 6mg 6hours... later (dose 2) and 4mg 6 hours after that (dose 3 bedtime). I am doing this schedule, as my Dr. just pretty much turned me loose and told me to use my judgement. I noticed yesterday afternnon I took dose(2) I began getting light-headed and a bit 'woozy'. I took that 2 hours late, 4:00 instead of 2:00. Now each time I've taken it, I get that same feeling and it randomly comes and goes. I've been reading alot on this site, and would love some input! Does this dose schedule I have seem 'acceptable'? Any ideas on the dizzy feeling? Oh, and is it normal to have a bunch of orange medicine (in liquid form) sitting under your tongue after 10-15 min? Should I swallow that? (I have been). Thanks everyone.
This sounds like too much dosing . I would be surprised if you needed more then 12mgs for the whole day. Buprenorphene has a huge halflife and you shouldn't need to dose anymore then twice a day. Some people dose once a day or even once every second day.
I would try 6mgs in the am and then 6mgs 12 hrs later. I think you will be surprised to find that you feel quite normal at this dose.
If you're looking to detox off suboxone (buprenorphene) then you should get a hold of Robert... Good luck... Dave
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Feb 2010 • 1 answer
Posted 15 Mar 2010 • 3 answers
Posted 10 Oct 2010 • 2 answers
Posted 28 May 2011 • 8 answers
Posted 20 Jun 2011 • 1 answer